MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was used during a dilatation procedure performed on (b)(6) 2024.During the procedure, the dial was faulty and not registering correctly.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 (describe event or problem), block e1 (initial reporter name), block e2 (health professional), and block e3 (occupation) have been updated.Block d5 (operator of device) has been updated.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was used during a dilatation procedure performed on (b)(6) 2024.During the procedure, the dial was faulty and not registering correctly.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.Additional information received on december 05, 2024: it was reported that the type of procedure performed was esophageal dilatation and the anatomy location of the procedure was esophagus.It was reported that inflation was successful, however, the gauge reading was inaccurate.The procedure was completed with another alliance ii inflation syringe with different lot number.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20887597
Report Number3005099803-2024-06210
Device Sequence Number12742951
Product Code MAV
UDI-Device Identifier08714729746737
UDI-Public08714729746737
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2026
Device Model NumberM00550600
Device Catalogue Number5060-05S
Device Lot Number0034697605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/30/2024
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown